Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characterizations of generalized uniserial algebras. II


Author: Drury W. Wall
Journal: Proc. Amer. Math. Soc. 9 (1958), 915-919
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0101258-4
MathSciNet review: 0101258
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, C. J. Nesbitt, and R. M. Thrall, Rings with minimum condition, University of Michigan Publications in Mathematics, no. 1, 1944. MR 0010543 (6:33e)
  • [2] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 37, 1956. MR 0081264 (18:373d)
  • [3] R. M. Thrall, Some generalizations of quasi-Frobenius algebras, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 173-183. MR 0026048 (10:98c)
  • [4] D. W. Wall, Characterizations of generalized uniserial algebras, Trans. Amer. Math. Soc., to appear. MR 0101257 (21:70)
  • [5] -, Algebras with unique minimal faithful representations, Duke Math. J. vol. 25 (1958) pp. 321-329. MR 0096707 (20:3190)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0101258-4
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society